# SDR ZZDA2011864

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE DETACHED FROM FITTING.  RE-SECURED GALLEY R1 DOOR SLIDE PER M/M 25-61.
